How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8770
Experience:  Doctor of Medicine
28323552
Type Your Medical Question Here...
Dr. SH is online now

My baby had his 8 week injections at 7am and hasn't

Resolved Question:

Hello, my baby had his 8 week injections at 7am and hasn't drank anymore than 4oz since 8am.. His temperature is a steady 35.6 which is cooler than normal (usual between 36.5-37.5) but feels warm to touch. his very sleepy a bit more sleepy then usual and has had 2 wet nappies.
Awaiting your respond.
Miss. Ellis.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. SH replied 1 year ago.
Thank you for your question.It is most likely a side effect of the vaccine that he had injected.This is usually not anything serious and usually settles in around twelve to twenty four hours.If his symptoms persist he must be evaluated further to make sure everything is okay by doing a blood test and a thorough physical examination.This session is open for any further questions that you may have. The only way I am credited here by the website and the money that you have deposited is released is when you rate me.Therefore, I would appreciate a rating when you are done asking.Kindest regards
Customer: replied 1 year ago.
What should I do about him not feeding? Could he get dehydrated?
Expert:  Dr. SH replied 1 year ago.
You should regularly check his mouth, lips, eyes, skin.If his mouth is dry and skin has reduced turgor (you can check the skin turgor by pinching the skin of the abdomen slightly and if it does not come back instantly it indicates dehydration), or if his lips or eyes are drying, those are signs of dehydration.Also, passing reduced volume of concentrated urine also indicates dehydration.In all these cases IV fluids may be required since he is not taking orally.This session is open for any further questions that you may have. The only way I am credited here by the website and the money that you have deposited is released is when you rate me.Therefore, I would appreciate a rating when you are done asking.Kindest regards
Dr. SH and 5 other Medical Specialists are ready to help you

Related Medical Questions